# SDR IXXA070054O

- Difficulty date: October 26, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,499 hours, 31,938 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 98,499 hours, 31,938 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM KDFW TO KIAH, AFTER GEAR RETRACTION THE CREW NOTICED DOOR NOT LATCH LIGHT STAYED ON UNTIL THE CREW RECYCLED THE GEARS AND LIGHT WENT OUT.  CREW LANDED AT KIAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED MAIN LANDING GEAR DOOR TARGET AND STRIKERS, CLEANED OPERATIONAL CHECK GOOD IAW DC8 MAINTENANCE MANUAL 32-60-0.  AIRCRAFT WAS RETURNED TO SERVICE.
